# SDR AUS20010925

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 369A54083
- Condition: Distorted
- Location: Tail Rotor Gearb
- Component: Tail Rotor Gearb, Hughes, 369A5400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX OUTPUT SHAFT BEARINGS BREAKING UP AND SHAFTRUNOUT EXCESSIVE. SHAFT RUNOUT APPROXIMATELY 0.457MM (0.018IN). MAXIMUM RUNOUT 0.0254MM (0.001IN).
